# SDR AALA980994

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: DT2RV212A7
- Condition: Loose
- Location: Le Flap Act
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 925 - DURING CLIMB-OUT, FLAPS RETRACTED TO 2 DEGREES AND A LEADING EDGE AMBLER LIGHT ILLUMINATED.  POSITION TEST INDICATED THE NR 3 LEADING EDGE FLAP WAS IN TRANSITION.  FLIGHT AIR INTERRUPTED AND RETURNED TO MIA WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NR 3 LEADING EDGE ACTUATOR SWITCH LOOSE.  NR 3 LEADING EDGE SWITCH WAS TIGHTENED, ADJUSTED, AND CLEANED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
